An extension theorem in SBV and an application to the homogenization of the Mumford–Shah functional in perforated domains

F. Cagnetti, L. Scardia

Research output: Contribution to journalArticleAcademicpeer-review

17 Citations (Scopus)

Abstract

The aim of this paper is to prove the existence of extension operators for SBV functions from periodically perforated domains. This result will be the fundamental tool to prove the compactness in a non coercive homogenization problem.
Original languageEnglish
Pages (from-to)349-381
Number of pages33
JournalJournal de Mathématiques Pures et Appliquées
Volume95
Issue number4
DOIs
Publication statusPublished - 2011

Fingerprint

Dive into the research topics of 'An extension theorem in SBV and an application to the homogenization of the Mumford–Shah functional in perforated domains'. Together they form a unique fingerprint.

Cite this